advertisement
Question
Posted by: Shaun | 2004/11/05

Depression

CS, depression setting in, no control... any suggestions???

Would it be related to my meds? The doc & I have upped my meds to 300mg Effexor XR per day, from 225mg per day. This is the only difference since last week & I feel like I'm slipping...

Anyway, I should just stretch out a bit & bear it maybe.

Dunno what happened to all my positiveness... sheeet, I don't like feeling this way anymore, yet I endured it for my whole life!!!

Anyway, kewl weekend to y'all,
Shaun

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberShrink

Not sure why upping meds should make you any more vulnerable to some depressive hours. Remember, the course of recovery has an upward trend, but with bumps up and down, like the chart of a share price. Be kind to yourself this weekend.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

5
Our users say:
Posted by: Paul | 2004/11/05

Hi Shaun,

Sorry to hear about your sudden downer. Ive also been feeling like that for a long time. All I can say is hang in there, good things do happen. Take some time this weekend and do something for yourself.

Keep well Mate

Paul.

Reply to Paul
Posted by: BT | 2004/11/05

Sorry I missed you, I hope you have a good weekend and that the depression doesn't set in too much. Take care of yourself and do not roll down the street, not a good idea.....

Take Care.

Reply to BT
Posted by: Shaun | 2004/11/05

Ja, thats the only thing I can put it down to as well. Thanx Inc.

Can't get on the roof, my tummy will get in the way if I climb the ladder.... Maybe I could just lie down & roll down the road....weeeeeee!!!

See, I'm going crazy. Think I should sign off now.

You all have a great weekend too. Cheers.

Reply to Shaun
Posted by: NLM | 2004/11/05

SHAUN , HANG IN THERE BROTHER . YOUR CONTRIBUTIONS HAVE ALWAYS BEEN SO MATURED AND POSITIVE AND THAT MAKES YOU A WINNER. ALTHOUGH I DONT KNOW YOU , I'M A FRIEND IRRISPECTIVE.

SHAUNI, TAKE A BREAK THIS WEEKEND AND DO SOMETHING TOTAL OUT OF THE ORDINARY DAILY ACTIVITIES OF YOUR LIFE, LIKE TAKE YOURSELF FOR BREAKFAST AND THEN GO AND SEE A MOVIE. DO IT ON YOUR OWN, NO MATTER PEOPLE THINK. YOU ARE A VERY VALUABLE FRIEND ON THIS SITE, SO DONT GIVE UP ON YOURSELF BROTHER.

LET US KNOW ON MONDAY HOW YOUR BREAKFAST AND MOVIE WAS, OUKAY. IN SHORT---TREAT YOURSELF A BIT, YOU ARE WORTH IT.

Reply to NLM
Posted by: Inc | 2004/11/05

Hi Shaun... I'm kinda feeling the same way that you are.
I guess that the new med-dose is having an effect on you... maybe it gets worse before it gets better... I don't really have a clue about why you are feeling the way you are...
I hope that you feel better soon. Maybe you need to take some of your own good advice... hey, maybe you can do the stand on the roof stunt and scream?
May your weekend be some kind of wonderful!
regards
Inc

Reply to Inc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement